Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v46.i7.10
pages 1-11

The Method of Resolving Functionals for a Dynamic Game in a Sobolev System

Larisa A. Vlasenko
Kharkov National University of Radio and Electronics, Kharkov, Ukraine
Arkadiy A. Chikriy
V.M. Glushkov Institute of Cybernetics National Academy of Sciences of Ukraine 40 Akadem. Glushkov Ave., Kiev, 03187, Ukraine

ABSTRAKT

We study the game approach problem for a distributed system which is described by a linear differential-operator equation of Sobolev type. To study the differential game the method of resolving functions is extended to the case of Hilbert spaces. The application to partial differential equations of not Kovalevskaya type is considered, in particular, to the investigation of filtering fluids in fractured-porous rocks.


Articles with similar content:

On a Stabilization Method in Neutral Type Direct Control Systems
Journal of Automation and Information Sciences, Vol.45, 2013, issue 12
Denis Ya. Khusainov, Andrey V. Shatyrko
Solutions Using Symmetry Methods and Conservation Laws for Viscous Flow Through a Porous Medium Inside a Deformable Channel
Journal of Porous Media, Vol.12, 2009, issue 8
Saleem Ashgar, M. Mahmood, A. H. Kara
Investigation of the Influence of Control Forces on the Stability of a Satellite with a Gravitational Stabilizer by Means of Computer Algebra
Journal of Automation and Information Sciences, Vol.50, 2018, issue 7
Andrey V. Banshchikov
Parametric Synthesis of One Class of Dynamic Systems under Random External Disturbances
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Mariya V. Trigub
HYDRODYNAMIC INSTABILITIES OF TWO VISCOELASTIC LIQUID SHEET MODELS IN AN INVISCID GAS MEDIUM
Atomization and Sprays, Vol.25, 2015, issue 2
F. M. F. Elsabaa, G. M. Moatimid, Mohamed El-Sayed, M. F. E. Amer